# SDR CA040602008

- Difficulty date: June 2, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fitting
- Part number: 200811218
- Condition: Corroded
- Location: Nlg Axle
- Component: Landing Gear
- Component part number: 730015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 5 YEAR DETAILED INSPECTION REVEALED CORROSION PITTING BEYOND MANUFACTURER'S LIMITS, INTERNAL, BETWEEN NLG SLIDING TUBE (P/N 200811707)AND AXLE FITTING. NEW PART INSTALLED.  THE AXLE FITTING WAS PREVIOUSLY REPLACED IN JUNE 1999 DURING THE 10 YEAR RESTORATION OF THE GEAR AT 2503 CSN.
